Approximation of some stochastic differential equations by the splitting up method

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

58 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)81-106
Journal / PublicationApplied Mathematics & Optimization
Volume25
Issue number1
Publication statusPublished - Jan 1992
Externally publishedYes

Abstract

In this paper we deal with the convergence of some iterative schemes suggested by Lie-Trotter product formulas for stochastic differential equations of parabolic type. The stochastic equation is split into two problems which are simpler for numerical computations, as already shown, for example, for the Zakaï equation. An estimate of the approximation error is given in a particular case. © 1992 Springer-Verlag New York Inc.

Citation Format(s)

Approximation of some stochastic differential equations by the splitting up method. / Bensoussan, A.; Glowinski, R.; Raşcanu, A.
In: Applied Mathematics & Optimization, Vol. 25, No. 1, 01.1992, p. 81-106.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review